# SDR DALA2022122008237

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC, IN REF NRC 00364: AFTER REMOVAL PARTS TO ATTEND DISCREPANCY, CORROSION ON FLOOR SUPPORT STA Y=200 AND X=-55 WAS FOUND AT PASSENGER CABIN FLOOR AREA. SUMMARY OF NRC 00462: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=200 AND X=-55 WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #2545792)
